# SDR ASAA2017072921477

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 8,469 hours, 2,752 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION. RESET LIGHT EXTINGUISHES. ACFT GROUNDED. PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62 TASK 801 SHOWED RIGHT PZTC FAULT FOR FLIGHT DECK TRIM VALVE. ACCOMPLISHED T/S FOR FLIGHT DECK TRIM VALVE FAULT IAW FIM 21-62 TASK 832 - INITIAL EVALUATION DID NOT CONFIRM FAULT. CHECKED FLIGHT DECK TEMP SENSOR,  FOUND FILTER FULLY CLOGGED WITH DUST. REMOVED AND REPLACED TEMP SENSOR FILTER AND PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION. OPERATIONAL TESTED IAW AMM 21-61-00-700-807-002, ALL TESTS PASSED.  PZTC BITE IAW FIM 21-62 TASK 801 SHOWS NO FAULTS.
